American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32E10) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] Sara Vitali. Quotients of the crown domain by a proper action of a cyclic group. Trans. Amer. Math. Soc. 366 (2014) 3227-3239.
Abstract, references, and article information   
View Article: PDF

[2] Rafael B. Andrist. Stein spaces characterized by their endomorphisms. Trans. Amer. Math. Soc. 363 (2011) 2341-2355. MR 2763719.
Abstract, references, and article information   
View Article: PDF

[3] Jiří Lebl. Levi-flat hypersurfaces with real analytic boundary. Trans. Amer. Math. Soc. 362 (2010) 6367-6380. MR 2678978.
Abstract, references, and article information   
View Article: PDF

[4] Jasna Prezelj. A relative Oka-Grauert principle for holomorphic submersions over $1$-convex spaces. Trans. Amer. Math. Soc. 362 (2010) 4213-4228. MR 2608403.
Abstract, references, and article information   
View Article: PDF

[5] Sh. Kaliman and M. Zaidenberg. A Tranversality Theorem for Holomorphic Mappings and Stability of Eisenman-Kobayashi Measures. Trans. Amer. Math. Soc. 348 (1996) 661-672. MR 1321580.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Shulim Kaliman. The limiting behavior of the Kobayashi-Royden pseudometric . Trans. Amer. Math. Soc. 339 (1993) 361-371. MR 1118826.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Hà Huy Khoái and Nguyen Văn Khuê. Finite codimensional subalgebras of Stein algebras and semiglobally Stein algebras . Trans. Amer. Math. Soc. 330 (1992) 503-508. MR 1025755.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 7 of 7 found      Go to page: 1